# SDR ASMF20211026025

- Difficulty date: October 13, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-8Z9
- Aircraft serial: 34262
- Aircraft time: 51,563 hours, 22,686 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Transmitter
- Part number: 18173810
- Part serial: 3777
- Condition: Failed
- Location: Rt Aileron
- Part time: 20,467 hours, 9,956 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING AILERONS FLIGHT CONTROL TEST WITH RIGHT MOVEMENT SLOWER. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING BITE TO PSEU IAW FIM 27-11 TASK 8081 PROCEDURE, NO CONFIRMING FAILURE; AS A PRECAUTIONARY ACTION; THE FLAPS POSITION TRANSMITTER T428 WAS REPLACED IAW AMM 27-58-01 AND FIM 27-51 TASK 820 PROCEDURE WAS PERFORMED, TESTED CORRECT.
